# SDR AALA202206103613

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 59,956 hours, 24,852 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMAGE ON WING FIXED LEADING EDGE SKIN BEHIND THE NUMBER 4 SLAT TEMPERARY REPAIR INSTALLED FOR MAINTENANCE FERRY FROM GSO TO TUL PER EA 336732. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
